# SDR FDEA202406110790

- Difficulty date: June 11, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 38,657 hours, 21,623 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Part number: NAS1100E514
- Condition: Missing
- Location: Lt Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PASSENGER DOOR SLIDE MISSING SLIDE ATTACH BOLT  REF IPC 25-61-21-01 ITEM 30-40. GMM: 7-1-100 AMM: 25-61-21-04,  INSTALLED SLIDE ATTACHING SCREW PART NUMBER NAS1100E5-14 AND WASHER AN960C516L PER AMM 25-61-21-04. VERIFIED INSTALLATION OF DUAL ESCAPE SLIDE D31023-101 S/N 0393TH PER SAME REFERENCE. OKAY FOR SERVICE
